Moderate deviations for Bayes posteriors

P Eichelsbacher, AJ Ganesh

Research output: Contribution to journalArticle (Academic Journal)

Abstract

Let (X-k)(kis an element ofN) be a sequence of i.i.d. random variables taking values in a set Omega, and consider the problem of estimating the law of X-1 in a Bayesian framework. We prove, under mild conditions on the prior, that the sequence of posterior distributions satisfies a moderate deviation principle.
Translated title of the contributionModerate deviations for Bayes posteriors
Original languageEnglish
Pages (from-to)153 - 167
Number of pages15
JournalScandinavian Journal of Statistics
Volume29 (1)
DOIs
Publication statusPublished - Mar 2002

Bibliographical note

Publisher: Blackwell Publ Ltd

Fingerprint Dive into the research topics of 'Moderate deviations for Bayes posteriors'. Together they form a unique fingerprint.

Cite this